Long-time asymptotics for integrable systems. Higher order theory

Journal Article (Journal Article)

The authors show how to obtain the full asymptotic expansion for solutions of integrable wave equations to all orders, as t→∞. The method is rigorous and systematic and does not rely on an a priori ansatz for the form of the solution. © 1994 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Deift, PA; Zhou, X

Published Date

  • October 1, 1994

Published In

Volume / Issue

  • 165 / 1

Start / End Page

  • 175 - 191

Electronic International Standard Serial Number (EISSN)

  • 1432-0916

International Standard Serial Number (ISSN)

  • 0010-3616

Digital Object Identifier (DOI)

  • 10.1007/BF02099741

Citation Source

  • Scopus